# SDR WTAA950127

- Difficulty date: March 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Bag JETSTM3101
- Aircraft serial: 793
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Selector
- Part number: 5148YMK85
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RDD - GEAR HORN CAME ON IN FLIGHT AN UNABLE TO CANCEL UNTIL GEAR WAS EXTENDED.  AIRCRAFT LANDED IN RDD WITHOUT INCIDENT.  MAINTENANCE REPLACED FLAP SELECTOR AND PERFORMED AND OPERATIONAL CHECK OF FLAP AND GEAR WARNING SYSTEM AND FOUND TO BE OPERATING NORMALLY.  AIRCRAFT RETURNED TO SERVICE.  (W)
